Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Masturbation addiction, swollen ovaries, stomach pain, headache, loss of libido. Cure?

Hi, i am a female, unfortunatly i am accused of maturbating and now my overies got swelled, i have nothing inside me, i am empty, i do not get wet now, i cannot enjoy a marriage life, that why i am worried and sick, i am suffering from belly pain, and headach always, i am worried cannot tell to anyone please suggest me a medicine and tell me i can get well again or not
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Please note that masturbation has nothing to do with any of your symptoms! As per recent research masturbation (male or female) is 100% normal act of self sexual satisfaction. It never cause any sexual abnormalities such as loss of libido. It also never cause other symptoms like belly pain or headache. Be assured that you are perfectly alright and can have normal sex life and happy marriage life ahead. The only problem you are facing is lots of anxiety. Along with that there may be some other underlying causes for your symptoms. For example the possible cause of your belly pain and headache may be acidity/ gastritis. You need to take some anti-anxiety medicine if required. Try yoga and pranayam. It will help you a lot. Don't be so panic. You will be 100% fit soon. Get well soon!!
Answered: Mon, 8 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor